International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 356253 | https://doi.org/10.1155/S016117127800023X

Gerd H. Fricke, "A note on strictly cyclic Shifts on ", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 356253, 6 pages, 1978. https://doi.org/10.1155/S016117127800023X

A note on strictly cyclic Shifts on p

Received28 Jun 1977

Abstract

In this paper the author shows that a well known sufficient condition for strict cycliclty of a weighted shift on p is not a necessary condition for any p with 1<p<.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads264
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.